# SDR CA091106001

- Difficulty date: November 4, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 4,310 hours
- Engine: Lyc O320B2C
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Jackshaft
- Part number: A3371
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, PILOT FOUND THE CONTROLS TO BECOME UNRESPONSIVE (LOSS OF FULL SENSE OF OPERATION). FAR MORE FWD CYCLIC WAS REQUIRED AND HIGHER COLLECTIVE PITCH THEN NORMAL. PILOT LANDED THE ACFT WITHOUT INCIDENT. ANOTHER ACFT WITH AN AME WAS SENT TO THIS ACFT`S LOCATION TO RECOVER THE CREW.  AME FOUND THE CAUSE TO BE A CRACKED JACKSHAFT PN A337-1.  ONCE THE PART WAS PROCURED THE JACKSHAFT WAS REPLACED AND THE ACFT RESUMED NORMAL OPERATION. THE JACKSHAFT TTSN IN UNKNOWN AS THIS IS NOT A LIFE LIMITED ITEM HOWEVER THE ACFT IS 4274.2 TTSN. THE ACFT HAD BEEN FLOWN LESS THAN 10 HOURS SINCE ITS LAST INSP.
